MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO ELECTRIC SYSTEM 6 DUAL TRIGGER ROTARY HANDPIECE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT

STRYKER INSTRUMENTS-KALAMAZOO ELECTRIC SYSTEM 6 DUAL TRIGGER ROTARY HANDPIECE; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Model Number 6295000000
Medical Device Problem Code Unintended Power Up (1162)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is a follow-up report to a previously submitted manufacturer summary report (msr).The previous report reference # is (b)(4).Please see 0001811755-2020-01935 for the originally reported event.
 
Event or Problem Description
It was reported during servicing at the user facility that the device unintentionally activates.There was no patient involvement or adverse consequences associated with the event.

Brand Name
ELECTRIC SYSTEM 6 DUAL TRIGGER ROTARY HANDPIECE
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED MOTOR AND ACCESSORY/ATTACHMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key12231549
Report Number0001811755-2021-00781
Device Sequence Number3130584
Product Code HWE
UDI-Device Identifier07613154495788
UDI-Public07613154495788
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6295000000
Device Catalogue Number6295000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2020
Initial Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1